MathSciNet Relay Station
MathSciNet bibliographic data
MR1414302 35A08 (35B65 35J10 35Q40 81Q05)
Yajima, Kenji Smoothness and non-smoothness of the fundamental solution of time dependent Schrödinger equations. Comm. Math. Phys. 181 (1996), no. 3, 605–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement